# SDR HALA2011032400127

- Difficulty date: March 24, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 32,451 hours, 6,062 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285T03855
- Part serial: D02156
- Condition: False Indication
- Location: Fire Detector
- Part time: 32,447 hours, 6,061 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER V1 FIRE WARNING HORN SOUNDS CONTINUOSLY WITH NO OTHER INDICATIONS.  R & R BELL CHIME AURAL WARNING CARD IAW MM31-51-04.  OPS CHECKED NORMAL, OK FOR SERVICE.
